Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Severe tinnitus, numb hands, feet and face, fear and panic, Does green tea help


[ch...]

Recommended Posts

I am really worried about all the destruction going on in my body from the withdrawal of valium

 

I have been reading that green tea is good, , something to do with l-theanine in it,

 

I don't take anything , no other medications, no supplements ,but think perhaps more damage is happening as time goes on

 

with rampant  glutamate levels,  , 

 

I don't want to do anything that might prevent recovery , but if  a cup of green tea helps then I will give that try , 

 

I have some in already , de caf  green tea

 

I am so worried about my lack of recovery and getting worse,

 

Anyone tried this for any of the above symptoms? 

 

Jen

Link to comment
Share on other sites

My dear friend!  :hug:  I'm so sorry you feel so bad. This life is really a horrible situation.

 

I have tried Magnesium, Chamomile Tea, Kava and green tea but everything made me worse. I got sweating, tingling and a feeling of overwhelming. But everything is so individual, and it's so hard to know.

:smitten:

Link to comment
Share on other sites

My dear friend!  :hug:  I'm so sorry you feel so bad. This life is really a horrible situation.

 

I have tried Magnesium, Chamomile Tea, Kava and green tea but everything made me worse. I got sweating, tingling and a feeling of overwhelming. But everything is so individual, and it's so hard to know.

:smitten:

 

 

Thank you for your message, Yes  it's really horrible living this way

 

I am so sorry you had a reaction to each of those things,  This is why I am worried about supplements, but thought maybe green tea might be safe?

 

I feel that I am getting progressively worse,  as time  passes and no let up for me, except a little bit of calming in the evening,

 

I am trying to find a way forward to mitigate the damage that excess glutamate might be causing me, without interfering with recovery. 

 

I am wondering if I have too much calcium in my diet and it's having an effect.  I have some feta cheese most days , some natural yoghurt I eat with  berries,  and I drink a mug of milk at bed time

 

I really wish I had a window then I would know I am capable of healing 

 

Thank you again

 

 

Jen

 

 

 

Link to comment
Share on other sites

Green Tea could help and won't hurt even if you have a minor reaction, which is unlikely.

 

Try not to worry about permanent damage. I've totally been there in the past, it feels like with how the body is reacting, it's bound to cause scarring. Actually we can make complete recoveries from absolutely shocking states. It's too early to tell what's going to stick around but the prognosis is good. People get into some shocking states and recover "good as new". That's what's normal in this process. Feeling like you're going to be one of the few who don't get better? Yeah, that's normal too.

 

What's gonna hurt you now and always is adopting a hopeless attitude. Please don't ignore the overwhelming evidence that things get better.

Link to comment
Share on other sites

Green tea is pretty high in caffeine.  If anxiety is an issue for you I would be very careful with caffeine.  I personally avoid it because it makes me jittery and more anxious - who needs that?! 

 

I've mentioned it before, but chamomile tea helped relieve anxiety for me. But it was a no go for Translator - as with most aspects of withdrawal, everyone is different.  You could try it and see.

 

Please remember recovery takes place at wildly varying time frames - it's well over a year for many.

 

 

Link to comment
Share on other sites

iiPlease try the chamomile I'm super sensitive to things but been drinking it whole time. It really is early days at 7 months off, think 1-2 years is quite common. I honestly thought at a year I'd be better. I felt really desperate like you for long time, had the odd day when things eased bit so glimmer of hope but no where near feeling back to normal and that after nearly 18 months. Anything with caffeine in it likely to rack up symptoms. Green tea tastes absolutely vile as well. I also have horlicks at night to help with sleep & try up calcium levels as my Mum got severe osteoporosis so need keep my calcium levels up so don't ge t it x
Link to comment
Share on other sites

Thank you for you messages everyone, 

 

I guess everyone reacts differently

 

I think that glutamate is causing such a lot of damage  re my  ears and the numbness, and is making my anxiety levels so bad

 

This is why I thought maybe l-theanine to try and help with the excess , but then if it's stimulating I don't want that

 

I just want to recover and get on with the life I had before all of this began ,  but I feel as if I get worse as the time goes by

 

I know there is no magic  bullet , but I would like to find a way to prevent further damage happening which is what it feels like ,

 

I have heard that NAC is good for the brain and might help with the excess glutamate    Just trying to find a way to move forward really.

 

 

All just thoughts, 

 

Thank you for your kindness to me

 

Jen 

 

 

 

Link to comment
Share on other sites

Oh Jen, you poor sausage!!  :-*

 

By all means try a few things that might alleviate your suffering. Just be careful, do your research and start small. But the only real healer is time. I'm sorry about how time must be going so slow to you. I just don't want you to get your hopes up too much about any substance or thinking that they might be a cure. Some things can help you but only by degrees. You will get better Jen. Once your body has stopped fighting itself, it will recover completely and you'll be back to your old glories.

Link to comment
Share on other sites

Hi Jen I did try NAC for week made things worse. Personally in my experience while you are in severe withdrawal best to just let your brain recover. The chamomile tea is fine it's very mild. Just be careful trying anything as seems lot of supplements make things worse.
Link to comment
Share on other sites

×
×
  • Create New...